# SDR UPS09554468

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING O/B AFT FLAP LWR SURFACE T/E HAS DISBONDED DENT 27.5 INCHES I/B OF O/B END, AND 8.5 INCHES FWD OF T/E.  REPAIR PER SRM 57-53-2R-1, SRM 51-70-04 FIG 5.
